Open Access
Translator Disclaimer
July, 1975 A Note on Chi-Square Statistics with Random Cell Boundaries
F. H. Ruymgaart
Ann. Statist. 3(4): 965-968 (July, 1975). DOI: 10.1214/aos/1176343198

Abstract

Moore (1971) derives the limiting distribution of chi-square statistics for testing goodness of fit to k-variate parametric families, where the cell boundaries are allowed to be functions of the estimated parameter values. The only point at which random cells, multivariate observations etc. require a deviation from methods of proof given by Cramer (1946) is in the proof of the asymptotic negligibility of the remainder terms. Attention is drawn to an alternative proof of this asymptotic negligibility, which turns out to be an immediate consequence of a modification of Lemma 1 by Bahadur (1966) in more dimensions.

Citation

Download Citation

F. H. Ruymgaart. "A Note on Chi-Square Statistics with Random Cell Boundaries." Ann. Statist. 3 (4) 965 - 968, July, 1975. https://doi.org/10.1214/aos/1176343198

Information

Published: July, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0325.62015
MathSciNet: MR378183
Digital Object Identifier: 10.1214/aos/1176343198

Subjects:
Primary: 62E20
Secondary: 62F05

Keywords: asymptotic negligibility , cell boundaries depending on estimated parameter values , Chi-square statistic , Empirical distribution function , goodness of fit

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.3 • No. 4 • July, 1975
Back to Top